# SDR SWAA060361

- Difficulty date: January 31, 2006
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 2,589 hours, 1,485 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 9250071
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND FWD CABIN EEPLS INOP.  RELAMPED LIGHT PER MM.
